Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 96, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Apr 23, 2007, 5:18 PM CDT for Lipscomb County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 23, 2007, 5:18 PM CDT (22:18 UTC)
- Expired
- Apr 23, 2007, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Amarillo, TX
- Area
- Counties, with a storm outline in the text
County Lipscomb County, TX
The radar
The Dodge City radar (KDDC), 162 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 23, 3:44 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 10.3 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 275 m²/s²
- 0-3 km storm-relative helicity
- 435 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KAMA 232218 SVRAMA TXC295-232300- /O.NEW.KAMA.SV.W.0096.070423T2218Z-070423T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 518 PM CDT MON APR 23 2007 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN LIPSCOMB COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 600 PM CDT * AT 510 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 9 MILES SOUTH OF FOLLETT...OR ABOUT 10 MILES NORTHEAST OF LIPSCOMB...MOVING NORTH AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... FOLLETT... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3621 10023 3618 10001 3648 10002 3649 10034 $$
3 follow-up statements
000 WWUS54 KAMA 232234 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 534 PM CDT MON APR 23 2007 TXC295-232300- /O.CON.KAMA.SV.W.0096.000000T0000Z-070423T2300Z/ LIPSCOMB TX- 534 PM CDT MON APR 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHEASTERN LIPSCOMB COUNTY... AT 527 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR FOLLETT...OR ABOUT 16 MILES NORTHEAST OF LIPSCOMB...MOVING NORTH AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... FOLLETT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3621 10023 3618 10001 3648 10002 3649 10034 $$
000 WWUS54 KAMA 232244 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 544 PM CDT MON APR 23 2007 TXC295-232300- /O.CON.KAMA.SV.W.0096.000000T0000Z-070423T2300Z/ LIPSCOMB TX- 544 PM CDT MON APR 23 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTHEASTERN LIPSCOMB COUNTY... AT 536 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 6 MILES EAST OF FOLLETT...OR ABOUT 20 MILES NORTHEAST OF LIPSCOMB...MOVING NORTH NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... FOLLETT... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3621 10023 3618 10001 3648 10002 3649 10034 $$
000 WWUS54 KAMA 232254 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 554 PM CDT MON APR 23 2007 TXC295-232304- /O.EXP.KAMA.SV.W.0096.000000T0000Z-070423T2300Z/ LIPSCOMB TX- 554 PM CDT MON APR 23 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIPSCOMB COUNTY EXPIRES AT 600 PM CDT... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM IS EXITING THE WARNED AREA...THUS THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. LAT...LON 3621 10023 3618 10001 3648 10002 3649 10034 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 1:03 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, Apr 23, 1:03 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
103 PM CDT MON APR 23 2007
.AVIATION...
INTRODUCED VCTS AT KAMA AND TEMPO TSRA AT KGUY. WHILE POINTS EAST OF
KAMA AND KGUY ARE MORE LIKELY TO RECEIVE TSTMS THIS AFTN AND EVE...THE
TWO MENTIONED TAF LOCATIONS ARE TOO CLOSE TO AREA OF CONCERN TO SAFELY
RULE OUT THE POSSIBILITY OF CONVECTIVE WX.
&&
.PREV DISCUSSION... /ISSUED 707 AM CDT MON APR 23 2007/
AVIATION...
SUB-TROPICAL MOISTURE IN THE FORM OF CONSIDERABLE HIGH CLOUDINESS
WILL CONTINUE ACROSS THE TAF SITES TODAY. A DRYLINE IS EXPECTED TO
MIX EAST INTO THE WEST CENTRAL PANHANDLES BY LATE THIS AFTERNOON. LOW
LEVEL GULF MOISTURE WILL ADVECT INTO THE EASTERN HALF OF THE
PANHANDLES AHEAD OF THE DRYLINE ON SOUTHEASTERLY WINDS OF 15 TO 25
KNOTS. SCATTERED CUMULUS WILL DEVELOP THIS AFTERNOON AND THEN
CONVECTION WILL DEVELOP BY LATE THIS AFTERNOON AND EVENING. THE
CONVECTION IS EXPECTED TO BECOME SEVERE...MAINLY EAST OF THE TAF
SITES...HOWEVER THE GUYMON TAF SITE COULD BE AFFECTED BY THE
CONVECTION. DRIER AIR WILL WORK INTO THE PANHANDLES AFTER 06Z TUESDAY
ALLOWING FOR DECREASING CLOUDINESS. VFR CONDITIONS ARE EXPECTED
EXCEPT IN AND NEAR THE CONVECTION LATER TODAY AND THIS EVENING WHERE
IFR TO MVFR CONDITIONS WILL OCCUR.
SCHNEIDER
PREV DISCUSSION... /ISSUED 545 AM CDT MON APR 23 2007/
UPDATE...
WILL NOTE THAT WEDNESDAY HAS THE POTENTIAL TO SEE WIND ADVISORY
CONDITIONS MET...BUT AT THIS TIME HAVE NOT BROUGHT SPEEDS UP TO
CRITERIA. THIS PERIOD WILL NEED TO BE EVALUATED THROUGH THE NEXT FEW
FORECAST PACKAGES.
FIRE WEATHER...
GIVEN FORECASTED HIGH FIRE DANGER RATING...HUMIDITIES AT OR BELOW 15
PERCENT...AND WINDS WELL ABOVE CRITERIA FOR TUESDAY OVER THE
SOUTHWESTERN ZONES...WILL ISSUE A FIRE WEATHER WATCH FOR TUESDAY
MORNING THROUGH MID EVENING.
PREV DISCUSSION... /ISSUED 457 AM CDT MON APR 23 2007/
DISCUSSION...
ANOTHER VERY ACTIVE DAY EXPECTED FOR THE PANHANDLES AS STRONG UPPER
LOW MOVES EAST ACROSS ARIZONA AND NEW MEXICO TODAY. AS HEIGHTS FALL
IN THE LEE OF THE ROCKIES...RAPID DEEPENING OF THE SFC LOW OVER
SOUTHEASTERN COLORADO WILL STRENGTHEN SOUTHEASTERLY LOWLEVEL WINDS...
WITH STRONG ADVECTION OF GULF MOISTURE INTO THE PANHANDLES. ALTHOUGH
MODELS DEPICT DEWPOINTS IN THE 60S SPREADING INTO THE AREA...AND 60S
DEWPOINTS ARE NEAR AT HAND...AM NOT CONVINCED THAT THESE 60S
DEWPOINTS WILL END UP IN THE PANHANDLES. BUT THE GENERAL PICTURE
PRESENTED IN ALL MODELS SEEMS REASONABLE. THUS...DRYLINE EXPECTED TO
SET UP OVER THE WESTCENTRAL TEXAS PANHANDLE...ARCING BACK TO THE SFC
LOW THROUGH THE WESTERN OKLAHOMA PANHANDLE. SUBTROPICAL CIRRUS SHOULD
INITIALLY INHIBIT HEATING ENOUGH TO PREVENT EARLY DEVELOPMENT OF
STORMS THAT MIGHT BE EXPECTED GIVEN SOMEWHAT WEAKER CAP THAN WAS SEEN
ON SATURDAY. STORMS WILL FORM ALONG THE DRYLINE LATE THIS AFTERNOON
AS UPPER JET STREAK NEARS AND LAPSE RATES STEEPEN. SHEAR PROFILES
SUPPORT SUPERCELLS WITH LARGE HAIL...DAMAGING WINDS AND TORNADOES.
STORMS MAY CONTINUE INTO THE LATE EVENING HOURS AS LOW LEVEL JET
DEVELOPS.
ALL MODELS ARE IN AGREEMENT WITH THE PANHANDLES BECOMING DRYSLOTTED
BY TUESDAY MORNING...WITH GUSTY WESTERLY WINDS ON TUESDAY. MODELS ARE
ALSO IN AGREEMENT WITH THE UPPER LOW BEING VERY SLOW TO EXIT. AS
POTENT AS THE UPPER SYSTEM IS...WRAPAROUND PRECIP WELL INTO THE
CENTRAL TEXAS PANHANDLE IS A POSSIBILITY...AND SO HAVE EXTENDED POPS
INTO WEDNESDAY AS SYSTEM FINALLY EXITS. INCREASING MOISTURE IN THE
LOW LEVELS IS ALSO EXPECTED AS A FRONTAL BOUNDARY MOVES THROUGH IN
THE WAKE OF THE EXITING SYSTEM.
NORTHWESTERLY FLOW ALOFT ENSUES THURSDAY...WITH A SHORTWAVE TROF
AFFECTING THE AREA THURSDAY NIGHT THROUGH FRIDAY NIGHT. LIMITED
MOISTURE SHOULD SUPPRESS PRECIPITATION THREAT...SO HAVE REMOVED
SLIGHT CHANCE POPS INTRODUCED ON PREVIOUS SHIFT.
ENSEMBLE GUIDANCE SUGGESTS UPPER AIR PATTERN TRANSITIONS TO AN
EASTERN CONUS TROF AND WESTERN CONUS RIDGE...WHICH WILL MAKE
PRECIPITATION IN THE EXTENDED PERIODS AN UNLIKELY OCCURRENCE.
UNSEASONABLY STRONG UPPER RIDGE MOVES IN FOR THE WEEKEND...WITH
VERY WARM TEMPERATURES IN THE 80S AND APPROACHING 90 DEGREES ON
SUNDAY. ANOTHER SYSTEM MAY ENTER THE WESTERN STATES EARLY NEXT
WEEK...AND COULD AFFECT THE PANHANDLES IF THE UPPER RIDGE MANAGES TO
EXIT THE AREA.
MEXMOS MINIMUM TEMPS SEEMED REASONABLE IN MOST PERIODS EXCEPT FOR
THURSDAY MORNING...WHERE LIGHT WINDS...GENERALLY DRY AIR AND MINIMAL
CLOUD COVER MAY ALLOW TEMPERATURES TO DROP SLIGHTLY. MAX TEMPS TODAY
WILL BE INHIBITED BY CIRRUS...SO FAVORED MEXMOS OVER OTHER GUIDANCE
IN THE SHORT TERM. WEDNESDAY MAX TEMPERATURES WERE DECREASED FROM
MEXMOS IN THE NORTHERN ZONES WITH SYSTEM SLOW TO EXIT AND LINGERING
CLOUD COVER EXPECTED.
KRAMAR
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR THE FOLLOWING ZONES: ARMSTRONG...CARSON...DEAF SMITH...
OLDHAM...POTTER...RANDALL.
OK...NONE.
&&
07/02Hazardous weather outlook, Apr 23, 4:21 PM CDT, 57 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AMARILLO TX 421 PM CDT MON APR 23 2007 OKZ001>003-TXZ001>020-241100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 421 PM CDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... ...A TORNADO WATCH IS IN EFFECT FOR THE CENTRAL TO EASTERN TEXAS AND OKLAHOMA PANHANDLES THROUGH 10 PM CDT THIS EVENING... ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THIS EVENING ACROSS THE TEXAS AND OKLAHOMA PANHANDLES AS A DRYLINE ORGANIZES OVER THE AREA. SOME OF THESE STORMS ARE EXPECTED TO BECOME SEVERE...MAINLY EAST OF A GUYMON TO CLAUDE LINE. WIND PROFILES SUPPORT LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES. SOUTHEASTERLY WINDS AHEAD OF THE DRYLINE THIS AFTERNOON AND TONIGHT WILL INCREASE TO 15 TO 25 MPH WITH HIGHER GUSTS. CAUTION ADVISED ON AREA LAKES. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE TO CHANCE OF THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS THE OKLAHOMA AND MUCH OF THE TEXAS PANHANDLES. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LEVELS AT THIS TIME. MUCH DRIER AIR WORKING INTO THE SOUTHWESTERN TEXAS PANHANDLE TUESDAY AFTERNOON AND EVENING WILL RESULT IN MINIMUM AFTERNOON RELATIVE HUMIDITIES DROPPING TO 15 PERCENT OR LESS. A TIGHTENING SURFACE PRESSURE GRADIENT ACROSS THE SOUTHWESTERN TEXAS PANHANDLE WILL CAUSE STRONG WEST WINDS OF 20 TO 30 MPH WITH HIGHER GUSTS. THE FIRE DANGER RATING IS FORECAST TO BE HIGH OR GREATER TUESDAY AFTERNOON AND EVENING. THIS WILL LEAD ELEVATED FIRE WEATHER CONDITIONS ACROSS THE SOUTHWEST TEXAS PANHANDLE TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT OFFICIALS ACROSS THE EASTERN HALF OF THE OKLAHOMA AND TEXAS PANHANDLES SHOULD REMAIN ALERT FOR THE POSSIBILITY OF ACTIVATION THIS AFTERNOON AND EVENING. SP/BROST
In the hours before
Special weather statement, Apr 23, 12:40 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1240 PM CDT MON APR 23 2007 OKZ001>003-TXZ001>020-232300- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 1240 PM CDT MON APR 23 2007 ...AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE LATE THIS AFTERNOON AND EVENING ACROSS PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES... THE NATIONAL WEATHER SERVICE IS FORECASTING THE DEVELOPMENT OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES ACROSS PARTS OF THE OKLAHOMA AND TEXAS PANHANDLES LATER THIS AFTERNOON AND EVENING. THE CENTRAL AND EASTERN OKLAHOMA PANHANDLE AS WELL AS THE NORTHEAST TEXAS PANHANDLE WILL BE THE AREAS MOST LIKELY TO EXPERIENCE SEVERE THUNDERSTORMS... WHERE A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS FOR LATE THIS AFTERNOON AND EVENING. IN ADDITION...THERE IS ALSO A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PARTS OF THE CENTRAL TEXAS PANHANDLE FOR LATE THIS AFTERNOON AND EVENING. THE DRYLINE WILL ORGANIZE IN THE WESTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON. THIS FEATURE...IN COMBINATION WITH AN INCREASINGLY UNSTABLE ATMOSPHERE...SUFFICIENT LOW LEVEL MOISTURE...AND AN APPROACHING STRONG UPPER LEVEL LOW PRESSURE SYSTEM FROM THE FOUR CORNERS REGION WILL LIKELY RESULT IN THE DEVELOPMENT OF SEVERE THUNDERSTORMS LATER THIS AFTERNOON AND EVENING ACROSS MAINLY CENTRAL SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES. ANY STORMS THAT BECOME SEVERE WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL... DAMAGING WINDS...AND TORNADOES...ESPECIALLY IN THE MODERATE RISK AREA. IF YOU LIVE IN THE CENTRAL AND EASTERN SECTIONS OF THE OKLAHOMA AND TEXAS PANHANDLES...MAINLY ALONG AND EAST OF A LINE EXTENDING FROM STURGIS OKLAHOMA TO AMARILLO TEXAS TO CANYON TEXAS...YOU ARE HIGHLY ENCOURAGED TO REVIEW SEVERE WEATHER SAFETY RULES AND PROCEDURES...AND PREPARE TO HAVE A PLAN OF ACTION IN PLACE SHOULD SEVERE WEATHER THREATEN YOUR AREA LATER THIS AFTERNOON AND EVENING. STAY TUNED TO YOUR RADIO...TELEVISION...OR NOAA WEATHER RADIO FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE IN AMARILLO ON THIS UPCOMING SEVERE WEATHER EVENT. ANDRADE
Local storm report, Apr 23, 12:44 PM CDT, 4 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
1244 PM CDT MON APR 23 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0558 PM HAIL HEREFORD 34.82N 102.40W
04/21/2007 M1.75 INCH DEAF SMITH TX FIRE DEPT/RESCUE
STORM WAS PRODUCING GOLF BALL HAIL ON THE WEST AND
SOUTH SIDES OF TOWN IN A 3 MILE STRETCH.
0601 PM HAIL 1 S HEREFORD 34.81N 102.40W
04/21/2007 M1.75 INCH DEAF SMITH TX TRAINED SPOTTER
SPOTTER MEASURED PEAS TO GOLF BALL HAIL JUST SOUTH OF
HEREFORD.
0608 PM HAIL HEREFORD 34.82N 102.40W
04/21/2007 M1.25 INCH DEAF SMITH TX TRAINED SPOTTER
0612 PM HAIL DALHART 36.06N 102.52W
04/21/2007 M1.00 INCH DALLAM TX TRAINED SPOTTER
0614 PM HAIL DALHART 36.06N 102.52W
04/21/2007 M0.88 INCH DALLAM TX TRAINED SPOTTER
0615 PM HAIL DALHART 36.06N 102.52W
04/21/2007 M1.00 INCH DALLAM TX TRAINED SPOTTER
COVERING THE GROUND
0615 PM HAIL 1 S DALHART 36.05N 102.51W
04/21/2007 E0.88 INCH HARTLEY TX TRAINED SPOTTER
NICKEL SIZE HAIL IN DALHART ON HARTLEY COUNTY SIDE
0620 PM HAIL DALHART 36.06N 102.52W
04/21/2007 M1.25 INCH DALLAM TX TRAINED SPOTTER
SPOTTER REPORTED QUARTERS TO HALF DOLLAR...WITH HAIL
SIZE INCREASING WITH TIME.
0636 PM HAIL DALHART 36.06N 102.52W
04/21/2007 M1.25 INCH DALLAM TX TRAINED SPOTTER
0640 PM HAIL BOISE CITY 36.73N 102.51W
04/21/2007 E1.00 INCH CIMARRON OK FIRE DEPT/RESCUE
0645 PM HAIL 3 S WILDORADO 35.17N 102.24W
04/21/2007 E1.00 INCH DEAF SMITH TX BROADCAST MEDIA
REPORTED BY LOCAL MEDIA
0645 PM HAIL DALHART 36.06N 102.52W
04/21/2007 E1.00 INCH DALLAM TX FIRE DEPT/RESCUE
0645 PM TORNADO 5 WNW BOYS RANCH 35.54N 102.33W
04/21/2007 OLDHAM TX AMATEUR RADIO
0653 PM TORNADO 3 SE CHANNING 35.65N 102.29W
04/21/2007 HARTLEY TX LAW ENFORCEMENT
0700 PM TORNADO 5 NE CHANNING 35.73N 102.27W
04/21/2007 HARTLEY TX STORM CHASER
0715 PM TORNADO 15 NE CHANNING 35.84N 102.14W
04/21/2007 MOORE TX STORM CHASER
4 MILES NORTH OF 722 HARTLEY/MOORE COUNTY LINE.
0717 PM HAIL 12 NNE HEREFORD 34.98N 102.32W
04/21/2007 M1.00 INCH DEAF SMITH TX AMATEUR RADIO
0742 PM HAIL 4 W FOUR WAY 35.69N 102.03W
04/21/2007 E2.50 INCH MOORE TX BROADCAST MEDIA
0742 PM TORNADO CACTUS 36.04N 102.01W
04/21/2007 MOORE TX EMERGENCY MNGR
TORNADO MOVED THROUGH RESIDENTIAL PART OF TOWN. POWER
LINES AND POLES WERE DOWNED...TRAILER HOMES...SEMIS AND
CARS WERE OVERTURNED...COMBINE...CROP SPRINKLERS AND
BARNS WERE DESTROYED
0745 PM HAIL 5 S VALLEY DE ORO 35.38N 102.11W
04/21/2007 E1.00 INCH POTTER TX PUBLIC
REPORTED HEAVY RAIN AND UP TO QUARTER IN HAIL. REPORTS
1.10 INCHES OF RAIN
0745 PM HAIL BOISE CITY 36.73N 102.51W
04/21/2007 E1.00 INCH CIMARRON OK LAW ENFORCEMENT
WOODEN SHED BLOWN DOWN
0745 PM TSTM WND GST BOISE CITY 36.73N 102.51W
04/21/2007 E60 MPH CIMARRON OK LAW ENFORCEMENT
WOODEN SHED BLOWN DOWN
0748 PM TORNADO 5 ESE FOUR WAY 35.66N 101.88W
04/21/2007 MOORE TX STORM CHASER
CORROBORATED WITH DAMAGE REPORTED BY NWS EMPLOYEE
0800 PM HAIL 6 E WILDORADO 35.22N 102.14W
04/21/2007 E1.75 INCH POTTER TX PUBLIC
0807 PM TORNADO 6 SE DUMAS 35.80N 101.89W
04/21/2007 MOORE TX TRAINED SPOTTER
ROPE TORNADO - NEAR FARM TO MARKET ROAD 1284 - SPOTTER
6 MILES EAST OF DUMAS LOOKING SOUTH SOUTHWEST
0825 PM TORNADO 10 NE DUMAS 35.97N 101.84W
04/21/2007 MOORE TX STORM CHASER
POWER FLASHES REPORTED
0832 PM HAIL 5 SW AMARILLO 35.15N 101.88W
04/21/2007 M0.88 INCH RANDALL TX CITY OFFICIAL
0835 PM TORNADO 5 NE SUNRAY 36.07N 101.76W
04/21/2007 SHERMAN TX STORM CHASER
0838 PM HAIL 5 S WILDORADO 35.14N 102.24W
04/21/2007 M0.88 INCH DEAF SMITH TX AMATEUR RADIO
ON FARM TO MARKET ROAD 809
0845 PM TSTM WND GST 3 SW WAYSIDE 34.76N 101.58W
04/21/2007 E65 MPH ARMSTRONG TX TRAINED SPOTTER
500 GALLON CATTLE FEEDER BLOWN OVER AND PUSHED UPHILL
50 FEET
0845 PM HAIL 3 SW WAYSIDE 34.76N 101.58W
04/21/2007 E0.75 INCH ARMSTRONG TX TRAINED SPOTTER
0854 PM TORNADO 5 SW SUNRAY 35.97N 101.89W
04/21/2007 MOORE TX STORM CHASER
0855 PM HAIL CANYON 34.98N 101.92W
04/21/2007 M0.88 INCH RANDALL TX AMATEUR RADIO
AT U.S. HIGHWAY 60 AND FARM TO MARKET ROAD 168
0900 PM HAIL CLAUDE 35.11N 101.36W
04/21/2007 E0.88 INCH ARMSTRONG TX TRAINED SPOTTER
0900 PM TSTM WND GST BUSHLAND 35.19N 102.06W
04/21/2007 M63 MPH POTTER TX BROADCAST MEDIA
SCHOOLNET SITE AT BUSHLAND REPORTED BETWEEN 60 AND 66
MPH WINDS
0903 PM HAIL 1.5 W CANYON 34.98N 101.95W
04/21/2007 E1.00 INCH RANDALL TX PUBLIC
0904 PM HAIL CLAUDE 35.11N 101.36W
04/21/2007 M0.88 INCH ARMSTRONG TX TRAINED SPOTTER
3 INCHES DEEP
0925 PM HAIL SUNRAY 36.02N 101.82W
04/21/2007 E1.75 INCH MOORE TX CITY OFFICIAL
0930 PM TSTM WND DMG GUYMON 36.69N 101.48W
04/21/2007 TEXAS OK EMERGENCY MNGR
TRUCKS BLOWN OVER BY WINDS/TEXOMA NO POWER/TELEPHONE
POLES DOWN/HOOKER POLICE DEPARTMENT WINDOWS BLOWN
OUT/WINDS ESTIMATED AT 65 MPH
0955 PM TSTM WND GST GOODNIGHT 35.03N 101.19W
04/21/2007 E60 MPH ARMSTRONG TX PUBLIC
PEA SIZE HAIL WITH HEAVY WINDS AND HEAVY RAIN. 0.60
INCHES OF RAIN FELL
0955 PM TSTM WND GST GOODNIGHT 35.03N 101.19W
04/21/2007 E60 MPH ARMSTRONG TX PUBLIC
PEA SIZE HAIL WITH HEAVY WINDS AND HEAVY RAIN 0.75
INCHES
1014 PM HAIL 6 E GROOM 35.20N 101.00W
04/21/2007 M0.88 INCH GRAY TX AMATEUR RADIO
ON INTERSTATE 40.
1030 PM TSTM WND GST CLARENDON 34.94N 100.89W
04/21/2007 E60 MPH DONLEY TX CO-OP OBSERVER
NUMEROUS TREE LIMBS DOWN
&&
CKThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 5:54 AM CDT | Fire Weather Watch | AMA | Armstrong, Carson, Deaf Smith, Oldham, Potter, Randall | 10 hr |
| Apr 23, 6:13 PM CDT | Severe Thunderstorm Warning | AMA | Carson | 62 min |
| Apr 23, 6:30 PM CDT | Tornado Warning | AMA | Carson | 30 min |
| Apr 23, 6:59 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.